Some uniformly starlike functions with varying arguments

Authors

  • K. Vijaya
  • G. Murugusundaramoorthy

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.222

Abstract

In this paper two new subclasses of starlike functions that are analytic and normalized in the open unit disc with varying arguments is introduced. For functions in these classes we obtained coefficient bound, distortion results and the extreme points.

Author Biography

K. Vijaya

Department of Mathematics, Vellore Institute of Technology, Deemed University, Vellore - 632014, TN, India.

Downloads

Published

2004-03-31

How to Cite

Vijaya, K., & Murugusundaramoorthy, G. (2004). Some uniformly starlike functions with varying arguments. Tamkang Journal of Mathematics, 35(1), 23–28. https://doi.org/10.5556/j.tkjm.35.2004.222

Issue

Section

Papers